# SDR FDEA202209052198

- Difficulty date: September 5, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EACH FASTENER HOLES #12 , #35 , #36 FOUND CRACK INDICATION DURING HIGH   FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT LEFT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6, 03 EACH FASTENER HOLES #12, #35, #36 REPAIR CARRIED OUT AS PER   SRM 57-20-02-2R REPAIR 5 FIGURE 201. TO PERFORM INITIAL INSPECTION AT 2,000 CYCLES   AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 CYCLES BY   HIGH FREQUENCY EDDY CURRENT INSPECTION METHOD AS PER SRM 57-20-02-2R TABLE 201   REPAIR 5 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
